# SDR DALA2020033002081

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1540076) CORROSION LOWER SILL LOCATED ON FR66 TO FR68 AT LEVEL STR 23L AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR AS PER A319 SRM 53-41-14-300-001 RII INSPECTION COMPLETE.
